# SDR 00FDEA00216

- Difficulty date: April 11, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N388FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46622
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

00-108  WHEN GEAR RETRACT AFT T/O RT MAIN MOUNT RED LIGHT ON FRONT PNL REMAIN ILLUM.  R&R PROXIMITY CONTROL BOX & TESTED PER MM 32-61-01-2.
